# SDR 7AHR201204092588

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Corroded
- Location: Lt Mlg Door
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT RIB OF LT MLG INNER DOOR.  FOUND RIB ON INNER DOOR FOR LT MLG CORROSION BEYOND LIMITS. R & R RIB IAW SRM.
